# SDR CAL960511

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Rt Mlg Downlock
- Part time: 65,836 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT NR 234 - EWR - RIGHT MAIN LANDING GEAR RED UNSAFE LIGHT ILLUMINATED, AFTER GEAR LOWERED DURING APPROACH FOR LANDING.  CYCLED GEAR, RED AND GREEN LIGHT FLICKERED ALTERNATELY DURING SECOND APPROACH.  FOUND RIGHT DOWNLOCK SENSOR AT FAULT, REPLACED SAME PER MX MAN 32-61-31.  (M)
